# SDR USAA2011071100012

- Difficulty date: June 9, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 65498734
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - WORN HINGE FITTING ON ELEVATOR HINGE LINE AT STABILIZER STATION 258.  REPLACED HINGE FITTING ON ELEVATOR HINGE LINE AT STABILIZER STATION 258 IAW B737 SRM 51-40-02, BAC DRAWING 65C25144.
